RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1990, Volume 181, Number 7, Pages 965–994 (Mi msb1204)  

This article is cited in 14 scientific papers (total in 14 papers)

Time cones and a functional model on a Riemann surface

V. A. Zolotarev

Kharkiv State University

Abstract: Functional and triangular models of commuting systems of bounded linear operators are constructed. A method is given to construct dilations of multiparameter contraction semigroups. The subsequent analysis of these dilations within the scope of the Lax–Phillips scattering scheme leads to functional models on Riemann surfaces.

Full text: PDF file (3108 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1991, 70:2, 399–429

Bibliographic databases:

UDC: 517.9
MSC: Primary 47A45; Secondary 47A20, 47A67, 47A40
Received: 27.04.1989

Citation: V. A. Zolotarev, “Time cones and a functional model on a Riemann surface”, Mat. Sb., 181:7 (1990), 965–994; Math. USSR-Sb., 70:2 (1991), 399–429

Citation in format AMSBIB
\Bibitem{Zol90}
\by V.~A.~Zolotarev
\paper Time cones and a~functional model on a~Riemann surface
\jour Mat. Sb.
\yr 1990
\vol 181
\issue 7
\pages 965--994
\mathnet{http://mi.mathnet.ru/msb1204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1070490}
\zmath{https://zbmath.org/?q=an:0738.47009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991SbMat..70..399Z}
\transl
\jour Math. USSR-Sb.
\yr 1991
\vol 70
\issue 2
\pages 399--429
\crossref{https://doi.org/10.1070/SM1991v070n02ABEH001259}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GQ42500006}


Linking options:
  • http://mi.mathnet.ru/eng/msb1204
  • http://mi.mathnet.ru/eng/msb/v181/i7/p965

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Zolotarev, “The Lax–Phillips scattering scheme on groups, and a functional model of a Lie algebra”, Russian Acad. Sci. Sb. Math., 76:1 (1993), 99–122  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Zolotarev, “A functional model for the Lie algebra $\operatorname{ISO}(1,1)$ of linear non-self-adjoint operators”, Sb. Math., 186:1 (1995), 79–106  mathnet  crossref  mathscinet  zmath  isi
    3. Zolotarev V., “Functional Models for Algebras of Linear Nonselfadjoint Operators”, Z. Angew. Math. Mech., 77:2 (1997), S695–S696  zmath  isi
    4. Zolotarev V., “A Functional Model for the Lie Algebra Sl(2, R) of Linear Non-Self-Adjoint Operators”, Operator Theory, System Theory and Related Topics: the Moshe Livsic Anniversary Volume, Operator Theory : Advances and Applications, 123, ed. Alpay D. Vinnikov V., Birkhauser Verlag Ag, 2001, 539–567  mathscinet  zmath  isi
    5. V. A. Zolotarev, “On isometric dilations of commutative systems of linear operators”, Zhurn. matem. fiz., anal., geom., 1:2 (2005), 192–208  mathnet  mathscinet  zmath  elib
    6. V. A. Zolotarev, “Isometric expansions of quantum algebra of linear bounded operators”, Zhurn. matem. fiz., anal., geom., 2:2 (2006), 207–224  mathnet  mathscinet  zmath  elib
    7. V. A. Zolotarev, “Scattering scheme with many parameters and translational models of commutative operator systems”, Zhurn. matem. fiz., anal., geom., 3:4 (2007), 424–447  mathnet  mathscinet  zmath  elib
    8. V. A. Zolotarev, “Functional model of commutative operator systems”, Zhurn. matem. fiz., anal., geom., 4:3 (2008), 420–440  mathnet  mathscinet  zmath  elib
    9. V. A. Zolotarev, “Functional models for commutative systems of linear operators and de Branges spaces on a Riemann surface”, Sb. Math., 200:3 (2009), 339–356  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. V. A. Zolotarev, “On commutative systems of nonselfadjoint unbounded linear operators”, Zhurn. matem. fiz., anal., geom., 5:3 (2009), 275–295  mathnet  mathscinet  zmath  elib
    11. V. A. Zolotarev, “Model representations for systems of selfadjoint operators satisfying commutation relations”, Sb. Math., 201:10 (2010), 1461–1493  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    12. V. A. Zolotarev, “Properties of characteristic function of commutative system of unbounded nonselfadjoint operators”, Zhurn. matem. fiz., anal., geom., 6:2 (2010), 192–228  mathnet  mathscinet  zmath  elib
    13. A. A. Lunyov, E. V. Oliynyk, “On Integration of One Class of Systems of Lax-Type Equations”, Zhurn. matem. fiz., anal., geom., 11:1 (2015), 45–62  mathnet  crossref  mathscinet
    14. Oleinik E.V., “on the Integration of a Nonlinear System of Differential Equations”, Ukr. Math. J., 66:9 (2015), 1369–1382  crossref  mathscinet  isi
  • Number of views:
    This page:305
    Full text:95
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019